# SDR SWIA200110278

- Difficulty date: October 27, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 3,276 hours, 2,111 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 1072
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

OUTBOARD GROUND SPOILER  FAULT STATUS MESSAGE ON EICAS.  INSPECTED LEFT AND RIGHT OUTBOARD SPOILERON PCU.  OHMS CHECK NORMAL.  CLEARED FAULTS.  GROUND CHECKS NORMAL.  AS A PRECAUTION (FAULT CODE 05, 04, FF, 13) REPLACED SECU NR 1 IAW 27-61-05.  GROUND CHECK NORMAL.
